MAUDE Adverse Event Report: Medtronic, Inc. CareLink SmartSync Base; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

Medtronic, Inc. CareLink SmartSync Base; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number 24970A
Medical Device Problem Codes Computer Software Problem (1112); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2026
Type of Reportable Event Malfunction

Brand Name
CareLink SmartSync Base
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
Medtronic, Inc.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50404906
Report Number2182208-2026-50048
Device Sequence Number9172443
Product Code OSR
UDI-Device Identifier00763000201289
UDI-Public(01)00763000201289(11)191023
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Date Device Manufactured10/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight175 LB